# SDR USAA2013071800038

- Difficulty date: June 27, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,106 hours, 16,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217620800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SEAT TRACK BETWEEN FR46+16" TO FR64, Y1292.  REPLACED SEAT TRACK IAW SRM 51-72-11 & DWG D53476977.
